# SDR COMA0260375

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 14,797 hours, 13,889 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Brake
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5875 AS THRUST ADVANCED FOR T/O, AIRCRAFT VEERED RT.COULD NOT DUPLICATE INSPECTED NWS, RUDDER TRAVEL AND BRAKES. NO DEECTS NOTED.
